# SDR CA020412001

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) "FLAP FAIL" WHEN FLAPS WERE SELECTED TO 8 DEG DURING APPROACH.  EMERGENCY DECLARED AND LANDED.  SYSTEM WOULD NOT RESET.  FERRIED A/C , R&R'D LT INBD FLAP NR 1 AND 2 ACTUATORS FOR FAILING THEIR TORQUE CHECK.  "FLAP FAIL" AT ZERO DEG AT 205 KNOTS ON DESCENT TO CVG. RT OUTBOARD FLAP PANEL TWISTED.  RT FLEXSHAFT NR 4 TWISTED OFF WHERE IT ENTERS SWAGE ON INBOARD SIDE OF NR 4 RT ACTUATOR. R&R'D ALL 5 RT FLEXSHAFT, R&R'D RT OUTBOARD FLAP PANEL, R&R'D RT NR 3 AND 4 ACTUATORS. RIGGED SYSTEM, FECU POTS, OHMED AND MEGGED BPSU HARNESS. RETURNED TO SERVICE.
